# SDR USAABB96040

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Overpressure Sw
- Part number: S210U1222
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 894 - FLIGHT RETURNED TO FIELD TO PHL DUE TO THE EICAS MESSAGE 'R ENG PRV', THE RIGHT ENGINE 'BLEED' LIGHT ILLUMINATING, AND THE RIGHT DUCT PRESSURE INDICATING ZERO.  FLIGHT LANDING WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE PRV, PRV CONTROLLER, A BLEED CARD AND THE OVERPRESSURE SWITCH (S735).  THE SWITCH FIXED THE PROBLEM.  (M)
